# SDR S2YA960019

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamps
- Part number: 951F04
- Condition: Failed
- Location: Lt Annun Pnl
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CREW NOTICED THAT THE RIGHT LANDING GEAR GREEN DOWN AND LOCKED ANNUNCIATOR WOULD NOT ILLUMINATE ON APPROACH TO MKE (FLT NR 1197).  VERIFIED THAT THE GEAR WAS DOWN AND LOCKED AND PROCEEDED TO LAND.  MAINTENANCE WAS CALLED AND REPLACED BOTH LAMPS IN THE ANNUNCIATOR, OPERATIONAL CHECKED GOOD.  SUBMITTER STATES, A VERY COMMON PROBLEM FOR US AND OTHER OPERATORS.  (M)
